# SDR AALA201706059003

- Difficulty date: June 3, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 39,842 hours, 29,279 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8202030000
- Condition: Inoperative
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FORWARD GALLEY OVEN INOPERATIVE.  BURNING PLASTIC ODOR WHEN HEATING.  MAINTENANCE REPLACED THE OVEN IAW AMM 25-35-19.
